# SDR SIMA20220329008

- Difficulty date: March 29, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 14,998 hours, 9,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17007311003
- Condition: Corroded
- Location: Fr19-20
- Component part number: 17007311003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY L/H FLOOR DOUBLER CORRODED AT NUT PLATE HOLE ON FR 19.(LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FWD GALLEY LH FLOOR DOUBLER AT FR 19 IAW EMB 175 SRM 51-40-08, 51-41-02, 51-43-04, AND 51-45-00.
